MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN
Catalog Number 0070370
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a white flaky substance was adhering to the wound drain tube.
 
Additional Manufacturer Narrative
The reported issue was confirmed - cause unknown.Received 1 hubless silicone flat drain in opened packaging.Verified material number 0070370 and batch number ngkn1621.Visual inspection noted white substance on the tube.Wound drain filled with water and methylene blue solution (3 drops 1% methylene blue per 100ml distilled water) using in-house doval.Drained with no difficulty.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d and h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a white, flaky substance was adhering to the wound drain tube.

Brand Name
SILICONE FLAT DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23167097
Report Number1018233-2025-08645
Device Sequence Number9612630
Product Code GBX
UDI-Device Identifier00801741090745
UDI-Public(01)00801741090745(11)250220(17)291231(10)NGKN1621
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070370
Device Lot NumberNGKN1621
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown